MathSciNet Relay Station
MathSciNet bibliographic data
MR417987 53C30
Berard-Bergery, L. Les variétés riemanniennes homogènes simplement connexes de dimension impaire à courbure strictement positive. (French) J. Math. Pures Appl. (9) 55 (1976), no. 1, 47–67.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement